# SDR MEX2003407

- Difficulty date: September 2, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DURING ENGINES STARTING, THEY DID NOT STABILIZE IN LOW RPM AND THEY WERE SHUT DOWN.  DURING REVISION NO ERROR EICAS MESSAGES WERE DETECTED AND PNEUMATIC PRESSURE OF APU WAS CORRECT.  BOTH ENGINES WERE STARTED IAW MM, ALL TESTS CORRECT. DURING OVERNIGHT SERVICE, BOTH ENGINES WERE STARTED WITH IGNITION SYSTEMS 1 AND 2 IAW MM 71-00-00, ALL CORRECT.
